# SDR ASMF200403020

- Difficulty date: March 31, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N831LF
- Make and model: Doug MD 83
- Aircraft serial: 53050
- Aircraft time: 39,356 hours, 29,113 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2662
- Condition: Failed
- Location: Engine
- Part time: 47,177 hours, 38,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H

## Discrepancy

CAPTAIN REPORTED HIGH TEMPERATURE ON CSD DURING CLIMB, SO IT WAS DEACTIVATED.  DURING TRANSIT CHECK AT MEX, THE CHIP DETECTOR WAS CKECKED AND CSD WAS DRAINED AND SERVICED IAW MM 12-12-02, TEST CORRECT.  DURING OVERNIGHT SERVICE, THE RIGHT CSD AND HEAT EXCHANGER WERE REPLACED IAW MM 24-20-01 AND 24-10-03 RESPECTIVELY, TEST CORRECT.
